| Model Number |
4K SYNERGYUHD4 CAMERA HEAD, AUTOCLAVABLE |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/13/2021, it was reported by a sales representative via sems that an ar-3210-0023 camera, is fogging, and head is hot.This was discovered during use in a procedure.No patient affect reported.Requested additional information.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(not confirmed) the evaluation did not reveal any issues relevant tot he reported event.